# SDR SWAA2021032652658

- Difficulty date: February 20, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 31422594
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT ANGLE PLATE INTERNAL AREA ON ENGINE 1 / REPLACED INBOARD FAN COWL SUPPORT ANGLE PLATE INTERNAL AREA ON ENGINE 1 IAW GOODRICH AEROSTRUCTURES CMM 71-13-30 PART USED SHIELD PN 314- 2259-4 PO 2021-119732 1 AND B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9
